# SDR 2001UALA02118

- Difficulty date: October 11, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 38,086 hours, 14,310 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1400 JUST ABOVE STRINGER 25L, UPPER CHORD IS DENTED AND CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR SPLICE ON FRAME.
